# SDR P5CA9600289

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBOARD MID FLAP LEADING EDGE DELAMINATED APPROXIMATELY 6 FEET FROM INBOARD EDGE.  REMOVED DAMAGED SKIN, FABRICATED FILLERS AND DOUBLERS, REPAIRED AREA IAW SRM 51-40-15.
